Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 367, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Sep 24, 2008, 10:16 PM CDT for Valley County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2008, 10:16 PM CDT (03:16 UTC)
- Expired
- Sep 24, 2008, 11:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
County Valley County, NE
The radar
The North Platte radar (KLNX), 137 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 10:38 PM CDT | HAIL 1 | 8 Wsw Ord, NE | NICKEL TO QUARTER SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1280 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGID 250316
SVRGID
NEC175-250400-
/O.NEW.KGID.SV.W.0367.080925T0316Z-080925T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1016 PM CDT WED SEP 24 2008
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VALLEY COUNTY IN CENTRAL NEBRASKA
THIS INCLUDES THE CITY OF ORD.
* UNTIL 1100 PM CDT
* AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHWEST OF ARCADIA...OR 20 MILES SOUTHWEST OF ORD...AND MOVING
NORTHEAST AT 33 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ELYRIA AND ORD BY 1050 PM CDT
FORT HARTSUFF STATE PARK BY 1055 PM CDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4173 9876 4161 9875 4142 9911 4139 9921
4173 9922 4174 9921 4174 9882
TIME...MOT...LOC 0316Z 236DEG 29KT 4149 9927
$$2 follow-up statements
000
WWUS53 KGID 250331
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1031 PM CDT WED SEP 24 2008
NEC175-250400-
/O.CON.KGID.SV.W.0367.000000T0000Z-080925T0400Z/
VALLEY NE-
1032 PM CDT WED SEP 24 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR VALLEY COUNTY...
AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES NORTH OF ARCADIA...OR 13 MILES SOUTHWEST OF ORD...
MOVING NORTHEAST AT 33 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ORD...ELYRIA AND FORT HARTSUFF STATE PARK BY 1050 PM CDT
LAT...LON 4173 9876 4161 9875 4142 9911 4139 9921
4173 9922 4174 9921 4174 9882
TIME...MOT...LOC 0332Z 236DEG 29KT 4155 9911
$$000
WWUS53 KGID 250344
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1044 PM CDT WED SEP 24 2008
NEC175-250400-
/O.CON.KGID.SV.W.0367.000000T0000Z-080925T0400Z/
VALLEY NE-
1044 PM CDT WED SEP 24 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR VALLEY COUNTY...
AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ORD...MOVING NORTHEAST AT 33 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ORD...ELYRIA AND FORT HARTSUFF STATE PARK BY 1050 PM CDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4173 9876 4161 9875 4142 9911 4139 9921
4173 9922 4174 9921 4174 9882
TIME...MOT...LOC 0344Z 236DEG 29KT 4160 9898
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 9:50 PM CDT, 26 minutes earlier.
Area forecast discussion, Sep 24, 9:50 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 950 PM CDT WED SEP 24 2008 .UPDATE...CURRENT FORECAST SEEMS ON TRACK FOR THE REST OF TONIGHT. LOW LEVEL JET IS INCREASING AND STORMS ARE FIRING WEST OF HIGHWAY 281. COVERAGE HAS BEEN ISOLATED AND WILL LIKELY REMAIN ISOLATED TO SCATTERED. FOCUS OF CONVECTION WILL PROGRESSIVELY BE FURTHER NORTH AND EAST AS THE NIGHT GOES ON DUE TO WARM FRONT PUSHING BACK NORTH AND STRONG LOW LEVEL JET ALSO PUNCHING FURTHER NORTH. AN ISOLATED SEVERE STORM IS STILL POSSIBLE DUE TO ELEVATED INSTABILITY BUT NOT OVERLY LIKELY. && .PREV DISCUSSION... /ISSUED 642 PM CDT WED SEP 24 2008/ AVIATION...00Z KGRI TAF. THE POSSIBILITY OF THUNDERSTORMS WILL BE THE PRIMARY AVIATION HAZARD. THUNDERSTORMS HAVE DEVELOPED ACROSS NORTH CENTRAL KANSAS EARLY THIS EVENING AND ARE SLOWING MOVING TOWARDS THE NORTHEAST. THESE THUNDERSTORMS SHOULD DIE OUT BEFORE REACHING KGRI BUT THE CLOUD TOPS WILL BE VISIBLE ACROSS THE SOUTHERN HORIZON. THERE IS STILL THE OUTSIDE CHANCE THAT A THUNDERSTORM COULD DEVELOP FURTHER NORTH NEAR KGRI...AS A WARM FRONT PUSHES NORTHWARD. HOWEVER...THE POSSIBILITY OF THIS HAPPENING IS LOW ENOUGH AT THIS TIME TO CONTINUE WITH A DRY TAF BUT WILL NEED TO MONITOR THUNDERSTORM DEVELOPMENT CLOSELY OVER THE NEXT SEVERAL HOURS. WINDS WILL REMAIN SOUTHERLY THROUGHOUT THE TAF VALID PERIOD. PREV DISCUSSION... /ISSUED 320 PM CDT WED SEP 24 2008/ SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. WATER VAPOR IMAGERY FROM THIS AFTERNOON REVEALS A BROAD BUT FLAT UPPER RIDGE POSITIONED FROM THE DESERT SOUTHWEST INTO THE SOUTHERN PLAINS. RIDING ACROSS THE TOP OF THIS RIDGE IS A FAIRLY FAST BUT ZONAL FLOW REGIME. EMBEDDED WITHIN THIS FLOW REGIME IS A HEALTHY SHORT WAVE SEEN MOVING EAST FROM THE NORTHERN HIGH PLAINS INTO THE CENTRAL ROCKIES. QUICK EXAMINATION OF REGIONAL SURFACE OBS SHOWS A DEEPENING LEE TROUGH OVER THE HIGH PLAINS WHILE A NEARLY STALLED FRONT IS SEEN ACROSS NORTHERN KANSAS. RUC ANALYSIS ALONG WITH LAPS DATA SHOWS 0-1KM ML CAPES OF 1000 TO 1500 J/KG ON EITHER SIDE OF THIS BOUNDARY ALTHOUGH A POCKET OF 1500 TO 2500 CAPE IS SEEN NEAR KRSL TO KHYS...WHICH SEEMS TO MATCH WITH A CLUSTERING OF CU SHOWN ON VISIBLE SATELLITE IMAGERY. AS THE AREA HEADS INTO THIS EVENING...THE AFOREMENTIONED SHORT WAVE IS SHOWN TO PUSH EAST ACROSS THE PLAINS AS THE UPPER RIDGE BEGINS TO AMPLIFY OVER THE ROCKIES TO HIGH PLAINS. THIS IS EXPECTED TO PUSH THE FRONT OVER NORTHERN KANSAS THIS AFTERNOON...RAPIDLY NORTH INTO THE NORTHERN PLAINS BY LATE THIS EVENING TO OVERNIGHT HOUR AS A 35 TO 40 KT LLJ FORMS ACROSS THE PLAINS. THE INITIAL QUESTION THIS PATTERN WILL BRING ABOUT IS IF THE FRONT CAN TRIGGER ANY SURFACE BASED CONVECTION BEFORE SUNSET STABILIZES THE LOWER 1 KM OF THE BOUNDARY LAYER. THE NAM CONTINUES TO SHOW THE SAME AREA WITH THE BEST INSTABILITY/LOW LEVEL LAPSE RATES OVER NORTHERN KANSAS...SLIDING ONLY SLIGHTLY FURTHER NORTH THROUGH EARLY EVENING. ALTHOUGH INHIBITION SHOULD BE STRONG ENOUGH TO INHIBIT DEEP CONVECTION OVER MOST OF THE AREA...EXPECT THE UPPER WAVE TO AID IN PRODUCING ENOUGH LIFT TO BRING A SLIGHT CHANCE OF CONVECTION INITIALLY OVER NORTH CENTRAL KANSAS...BUT THEN LIFTING NORTH ACROSS SOUTH CENTRAL NEBRASKA AS THE BOUNDARY LIFTS NORTH AS WELL. EXPECT THE OVERNIGHT HOURS TO TURN QUIET AS THE BOUNDARY SHIFTS NORTH OF THE REGION AND THE NOSE OF THE LLJ PUSHES THE BETTER FORCING INTO THE NORTHERN PLAINS TO UPPER MIDWEST. SEVERE CONVECTION WISE...ALTHOUGH DEEP LAYER SHEAR WILL REMAIN MARGINAL AT 25 TO 35 KNOTS NEAR THE BOUNDARY...CAN/T RULE OUT A FEW STRONG TO SEVERE STORMS AS WELL...MAINLY OVER NORTH CENTRAL KANSAS THROUGH MID EVENING. THURSDAY INTO THURSDAY NIGHT ARE THEN LOOKING DRY AND MILD AS THE UPPER RIDGE AMPLIFIES INTO THE CENTRAL PLAINS. THIS SHOULD BRING DECENT SUBSIDENCE TO THE REGION THROUGH THIS TIME PERIOD ALONG WITH MILD TEMPERATURES. THE ONLY POTENTIAL PROBLEM WILL BE THE STRENGTH OF THE WINDS ON THURSDAY AFTERNOON AS THE PRESSURE GRADIENT IS SHOWN TO TIGHTEN IN RESPONSE TO THE LEE TROUGH DEEPENING OVER THE HIGH PLAINS. BUFKIT MOMENTUM TRANSFER DOES SUPPORT SOME GUSTS UP TO 25 TO 30 KNOTS DURING THE AFTERNOON...ALTHOUGH SUSTAINED WINDS AROUND 20 KNOTS LOOKS VERY LIKELY. TEMPERATURE WISE...GOOD MIXING CONDITIONS SHOULD SUPPORT HIGHS IN THE MID TO UPPER 80S. LONG TERM...12Z FRIDAY THROUGH WEDNESDAY. MAIN FORECAST CONCERN WILL BE A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT AND TEMPERATURES. NEARLY ZONAL FLOW WILL BE ACROSS THE AREA FRIDAY THROUGH SUNDAY DUE TO A BROAD UPPER RIDGE IN THE WESTERN CONUS. TEMPERATURES SHOULD REMAIN WARM FOR THIS TIME OF YEAR WITH THE BROAD UPPER RIDGE ACROSS THE AREA AND TO THE WEST. DURING THIS TIME A WEAK COLD FRONT MOVES THROUGH THE FORECAST AREA FRIDAY NIGHT. CONDITIONS ARE DRY AND THERE IS LITTLE UPPER SUPPORT AND EXPECT THAT DRY CONDITIONS WILL PREVAIL AS THE FRONT MOVES THROUGH. TEMPERATURES WILL COOL DOWN A LITTLE BEHIND THE FRONT AS IT MOVES THROUGH. THE ZONAL FLOW GIVES WAY TO AN UPPER LOW THAT MOVE THROUGH THE NORTHERN PLAINS. A COLD FRONT MOVES THROUGH THE FORECAST AREA SUNDAY AFTERNOON AND EVENING. EXPECT THAT THERE WILL BE A CHANCE FOR SOME THUNDERSTORMS AS THIS SYSTEM MOVES THROUGH. AFTER THE COLD FRONT MOVES THROUGH SUNDAY NIGHT A COLD HIGH PRESSURE SYSTEM SETTLES INTO THE AREA. TEMPERATURES AT 850MB DROP AS LOW AS 2 TO 4 DEG C AND TEMPERATURES SHOULD ALSO COOL DOWN MONDAY THROUGH WEDNESDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 24, 9:36 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 936 PM CDT WED SEP 24 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 251200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 936 PM CDT WED SEP 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST THROUGH THE NIGHT. THE HIGHEST THREAT OF SEVERE WEATHER WILL EXIST ALONG AND WEST OF HIGHWAY 281. THE PRIMARY THREATS WILL BE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. IN ADDITION...HEAVY RAIN MAY ALSO PRODUCE SOME LOCALIZED AREAS OF NUISANCE FLOODING DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
In the hours before
Special weather statement, Sep 24, 6:58 PM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 658 PM CDT WED SEP 24 2008 KSZ005-250030- PHILLIPS- 658 PM CDT WED SEP 24 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... NORTHWESTERN PHILLIPS COUNTY IN NORTH CENTRAL KANSAS AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM NEAR CALVERT...OR 8 MILES SOUTHEAST OF NORTON... AND MOVING NORTHEAST AT 30 MPH. * THE THUNDERSTORM WILL BE NEAR... PRAIRIE VIEW BY 715 PM CDT LONG ISLAND BY 730 PM CDT QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN NORTHWESTERN PHILLIPS COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. WESELY/PFANNKUCH
Special weather statement, Sep 24, 7:13 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 713 PM CDT WED SEP 24 2008 KSZ005-250030- PHILLIPS- 713 PM CDT WED SEP 24 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... NORTHWESTERN PHILLIPS COUNTY IN NORTH CENTRAL KANSAS AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALMENA...OR 12 MILES EAST OF NORTON...AND MOVING NORTHEAST AT 28 MPH. * THE THUNDERSTORM WILL BE NEAR... PRAIRIE VIEW BY 720 PM CDT LONG ISLAND BY 730 PM CDT THIS THUNDERSTORM HAS WEAKENED AND IS NO LONGER SEVERE. HOWEVER...GUSTY WINDS OF 30 TO 40 MPH WILL BE POSSIBLE AS THIS STORM PASSES THROUGH. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. WESELY
Special weather statement, Sep 24, 7:42 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 742 PM CDT WED SEP 24 2008 NEZ082-083-250115- FURNAS-HARLAN- 742 PM CDT WED SEP 24 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... EASTERN FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA WEST CENTRAL HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HOLLINGER...OR 23 MILES NORTH OF NORTON... AND MOVING NORTHEAST AT 28 MPH. * THE THUNDERSTORM WILL BE NEAR... OXFORD BY 800 PM CDT PENNY SIZE HAIL...AND WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. WESELY
Local storm report, Sep 24, 7:54 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
754 PM CDT WED SEP 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL OXFORD 40.25N 99.63W
09/24/2008 E0.75 INCH FURNAS NE TRAINED SPOTTER
&&
PFANNKUCHLocal storm report, Sep 24, 7:58 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
758 PM CDT WED SEP 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL 1 N OXFORD 40.27N 99.63W
09/24/2008 E0.88 INCH FURNAS NE PUBLIC
&&
PFANNKUCHLocal storm report, Sep 24, 9:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
947 PM CDT WED SEP 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 5 ENE HUBBELL 40.04N 97.41W
09/23/2008 E1.75 INCH THAYER NE PUBLIC
MOSTLY NICKEL TO QUARTER SIZE WITH SOME GOLF BALL SIZE.
HAILED FOR AROUND 15 MINUTES.
0200 AM FLASH FLOOD 5 ENE HUBBELL 40.04N 97.41W
09/24/2008 THAYER NE PUBLIC
WATER RAN OUT OF FIELDS ACROSS COUNTY ROAD C. NEARBY ROSE
CREEK WAS NEARLY OUT OF ITS BANKS.
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 10:55 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.